# SDR SWAA2024080510312

- Difficulty date: June 29, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W LOWER LEADING-EDGE PANEL#521XB HAS SCREW HOLE CRACKED. 8-46<[01] APPLIED PERMANENT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #521XB AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED; PO#1791128; PO#1473815; TOOL USED; TEMP CONTROLLER ID 160354; CALIBRATION DUE 03-07-25.;[02] VERIFIED STEP 1 AUDIT PER MPM 52-02-02
